MAUDE Adverse Event Report: CORIN LTD METAFIX; METAFIX HIP STEM

CORIN LTD METAFIX; METAFIX HIP STEM
Model Number 579.2102
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Metafix / trinity revision of the stem, ecima liner and biolox delta ceramic head after approximately 10 months and 2 weeks due to subsidence / loosening of the stem.
 
Additional Manufacturer Narrative
(b)(4).Final report.Photographs of the parts explanted and x-rays have been communicated by the reporter in order to progress with this investigation.The appropriate device details were provided.The relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimensional specifications at the time of manufacture.Based on the investigation, a stem was implanted that was 3 sizes below opsinsight planning.Thus, the root cause was due to an undersized stem.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
METAFIX
Common Device Name
METAFIX HIP STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22095058
Report Number9614209-2025-00501
Device Sequence Number8059839
Product Code LZO
UDI-Device Identifier05055343891452
UDI-Public05055343891452
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number579.2102
Device Lot Number561648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.3615, (B)(6).; BIOLOX DELTA CERAMIC HEAD: 104.3615, (B)(6).; TRINITY ECIMA LINER: 322.05.636, (B)(6).; TRINITY ECIMA LINER: 322.05.636, (B)(6).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale